# SDR MALA040555

- Difficulty date: August 18, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2318
- Aircraft time: 13,682 hours, 13,772 cycles
- Engine: Lyc LF5071F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6122741
- Part serial: 9710074
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CAPACITY CHECK, BATTERY PACK PN 61-2275-1 SN/9710074, FAILED CAPACITY CHECK, MAINTENANCE REPLACED BATTERY PACK ASSEMBLY PN 61-2274-1. UNIT PASSES ALL CMM TESTS. AIRCRAFT RETURNED TO SERVICE 8/19/04.  REFER TO WO NR 374245 FOR ADDITIONAL INFORMATION.
